Acta Mathematica

, Volume 146, Issue 1, pp 1–23

The structure of finite dimensional Banach spaces with the 3.2. Intersection property

  • Allan B. Hansen
  • Åsvald Lima
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Almqvist & Wiksell 1981

Authors and Affiliations

  • Allan B. Hansen
    • 1
  • Åsvald Lima
    • 2
  1. 1.Joshua TreeUSA
  2. 2.Agricultural University of NorwayNorway

Personalised recommendations